# SDR AUS20020892

- Difficulty date: July 26, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCA2XL2
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 1050746Y
- Condition: Stripped
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6LN200
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE RH MAGNETO DISTRIBUTOR GEAR TEETH STRIPPED. APPROXIMATELY HALF OF THE TEETH WERE SHEARED OFF AT THE ROOTENDS. SUSPECT CAUSED BY ENGINE BACKFIRE.
